# SDR FDEA201603020759

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 46,426 hours, 19,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AREA, FUSELAGE FRAME 47 WITH  HOLE L CRACKED, AT STRINGER 25R - 26R.
